In short, yes, your menstrual cycle is messed up.
Hormonal Birth Control suppresses your menstrual cycles so that you no longer ovulate, and thus in turn you also don't menstruate either - bleeding you get on the pill is a withdrawal bleed caused by the drop in synthetic hormones when you go into your placebo week. Coming off the pill it takes time for your menstrual cycles to reestablish themselves, you should menstruate within three months but don't be surprised if your cycles are irregular for up to twelve months after stopping hormonal birth control. If still worried about pregnancy then go talk to your doctor to make sure that everything is okay, and maybe look at getting another form of birth control.
No you cannot. When you are pregnant your menstrual cycle is stopped until after birth
bend over and ill show ya
Menstrual cycles will come to an end as women go through menopause. Women's menstrual cycles will also be stopped if they fall pregnant, while on hormonal birth control, or after a hysterectomy.
The menstrual cycle continues up until pregnancy when the menstrual cycle is stopped so that you no longer ovulate while pregnant and the uterine lining isn't shed. The menstrual cycles also come to an end at the end of your reproductive years going into menopause.
Avoid pregnancy while taking misoprostol and for at least one month or one completed menstrual cycle after you have stopped treatment. Misprost is used to prevent ulcers, not pregnancy.
it's possible. depends on if you've stopped having your menstrual cycle or not. as long as your having a period, your ovulating. As long as your ovulating, you can get pregnant!
If you did a pregnancy test and it was negative but you still feel tired, dizzy, and are five days over when your period should have started, you should take another home pregnancy test. You could be late because you stopped taking your birth control pills half way through.
No need to wait at all. You can take it today!
After stopping birth control pills it can take your body time to get back to "normal" if you are worried go to the doctor and have them do a hcg blood test.
Not sure about how it would affect the menstrual cycle, but if you have stopped having your period and think you may be pregnant, STOP taking Topomax. It has recently been linked to birth defects in women who continued taking it through pregnancy.
Of 100 couples who stopped the birth control pill, 85 will experience a pregnancy within one year if they don't start using another method of pregnancy prevention.
Well, I guess the next thing you should do is take a pregnancy test.
You might be pregnant - take a test These are menstrual symptoms, it takes a while for your breasts to dry up, not pregnant.
you could be but most likely not. pregnancy symptoms are so common and sometimes mock pre menstrual symptoms (pms). you should get a positive result on a pregnancy test by now if you are.
this happened to me and I had to go see my gynecologist about it and she put me on birth control. you may need this to regulate your cycle it worked for me.
Hello, Your question is: What if your nipples have been hurting for the past week if you have stopped taking birth control 3 weeks ago Is this a sign of pregnancy? Nipple tenderness can indicate pregnancy but unless other symptoms are associated which may also indicate pregnancy then I wouldn't believe this to be purely pregnancy related. When you stop taking birth control, as the hormones withdraw from your system, breast tenderness is not unheard of and neither is abdominal cramping, headaches or nauseous. However, perform a pregnancy test to be certain.
I would recommend you perform a pregnancy test. Birth control can effect your menstrual cycle and can result in delayed periods. Your period should resume its natural rhythm within 2-3 months but if it doesn't see your Doctor.
No that wont stop the pregnancy and that's not good if you do that.
if all tests showed as negative then you should go see your gp about the fact that your periods have stopped.
A three-day period may be your new normal, may be a fluke due to recently stopping birth control, or may be due to pregnancy. Take a pregnancy test.
It depends on age. If you are 35+, it could be menopause.
Yes it can. Because when you take birth control, it is all about regulating your hormones and menstrual cycle. This cycle from birth control protects you from pregnancy. Whether you missed two days, or even if you do not take your birth control everyday at the same time, your period can become irregular, and even worse you are increasing your chance of becoming pregnant. If you have had unprotected intercourse within a near time frame of when you stopped taking your birth control, you may have become pregnant, because you did not properly take your pills. This also means indeed it will mess your period up because you may not get one if you have become pregnant. In this situation, you should think about pregnancy more, if you have had unprotected intercourse, because you may have not been completely protected.
A negative pregnancy test, followed by a repeat test in a week, means you're not pregnant. Many women who are stopping depo attribute all kinds of symptoms to pregnancy. These symptoms may be due to your cycle restarting, or may be unrelated to your reproductive system. If you're trying to get pregnant, see your health care provider, start prenatal vitamins, and stay healthy. If you're trying to avoid pregnancy, find another method of birth control.